Share:


Solvability of boundary value problems for singular quasi-Laplacian differential equations on the whole line

    Yuji Liu Affiliation

Abstract

This paper is concerned with some integral type boundary value problems associated to second order singular differential equations with quasi-Laplacian on the whole line. The emphasis is put on the one-dimensional p-Laplacian term  involving a nonnegative function ρ that may be singular at t = 0 and such that . A Banach space and a nonlinear completely continuous operator are defined in this paper. By using the Schauder's fixed point theorem, sufficient conditions to guarantee the existence of at least one solution are established. An example is presented to illustrate the main theorem.

Keyword : second order singular differential equation with quasi-Laplacian on the wholeline, integral type boundary value problem, fixed point theorem

How to Cite
Liu, Y. (2012). Solvability of boundary value problems for singular quasi-Laplacian differential equations on the whole line. Mathematical Modelling and Analysis, 17(3), 423-446. https://doi.org/10.3846/13926292.2012.686068
Published in Issue
Jun 1, 2012
Abstract Views
282
PDF Downloads
154
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.